Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: GABITRIL (tiagabine) new anti-anxiety drug????? Mitch

Posted by MB on December 28, 2001, at 23:14:07

In reply to Re: GABITRIL (tiagabine) new anti-anxiety drug????? MB, posted by Mitch on December 28, 2001, at 18:07:22

> Well, what I "heard" about seasonal affective disorder is that the "activating" SSRi's tend to be most effective (Prozac/Zoloft). I took Prozac for several years and it would be very helpful. The trouble is I can't tolerate anything close to a "standard" dose with an SSRI, due to hypomania, GI distress, and insomnia/agitation. I took Adderall two years ago at this time and poof!, no depression at all but I was very edgy, cool, aloof, robotic, etc. Pstims and stim-like AD's work the best for the seasonal depression for me-probably because I can tolerate them a little better. Also, the more sedative SSRi's and TCA's tend to make me very melancholic-very, very blue. Wow, if I could get the effectiveness of Adderall for seasonal depression (and its lack of cycling)without increasing anxiety I would have it made. I would really prefer to not have to take any AD's at all. Just a mood stabilizer and a stimulant. I have thought about Provigil. I wonder if Neurontin+Provigil would be enough? If I can get off AD's my cycling almost quits entirely.


What about Neurontin + Adderal and just increase your Kolopin dose until the anxiety from the Adderall is tolorable? Or does increasing the Klonopin too high cause other problems? Klonopin can make you depressed, can't it?


> > That's great that the Neurontin works for you. I took it for restless leg syndrom and found no side effect (but no wanted effect either).
> >
> > Oh wait, maybe I missed something. Does your seasonal depression have to do with the stress of the holidays or because of the limited daylight?
> >
> > MB
>
> I really can map it by how much light there is. I am depressed now, I am just not ruminating and agitated about it. I am just not interesting in doing much of anything. The presence of the holidays makes it worse because there is more stufff to do that I normally would be interested in doing and I don't give a damn. I guess with meds in place it is more of a mild dysthymia/anhedonia thing. Hey, it beats a full-blown depressive episode by a whole lot-I am not going to gripe much. Things have been a whole lot worse than this!
>
> Mitch


Yeah, I am starting to pull out of a very depressed place. My cycling seems to have periods of three days or less (is that possible, or is rapid cycling like that merely situational?) I'm feeling much better now. The caffeine withdrawal is subsiding. I can already tell that this Trileptal is going to be better than the Gabitril. Although I'm only at 100 mg at night (for the time being) I think I can tell it's more tolorable. I'm almost thinking it might have some AD properties...although this morning I was afraid it was making me crash. Maybe I'm just cycling. Hmmm. At least I don't feel like I'm on PCP with my head in a cocoon!!

MB

Oh, by the way, what do you mean about the Adderall making you robotic?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:86944
URL: http://www.dr-bob.org/babble/20011222/msgs/88104.html